Multiplicatively functionals on function álgebras

Impacto

Downloads

Downloads per month over past year



Gómez Gil, Javier and Llavona, José G. (1988) Multiplicatively functionals on function álgebras. Revista matemática complutense, 1 (1-3). pp. 19-22. ISSN 1988-2807

[thumbnail of Llavona200.pdf]
Preview
PDF
128kB

Official URL: http://www.mat.ucm.es/serv/revista/vol1-123/vol1-123b.pdf





Item Type:Article
Subjects:Sciences > Mathematics > Mathematical analysis
ID Code:23573
Deposited On:18 Nov 2013 10:16
Last Modified:28 Jan 2016 15:54

Origin of downloads

Repository Staff Only: item control page